MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® HEYMAN FOLLOWER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® HEYMAN FOLLOWER
Model Number 021100
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It was unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be, "operator error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review is not required as the reported event is unlikely to be caused by the user.
 
Event or Problem Description
It was reported that there was missing product within the packaging.Customer only received one set of 10 french followers in their shipment when it should include various sizes up to 24 french.

Brand Name
BARD® HEYMAN FOLLOWER
Common Device Name
HEYMAN FOLLOWER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15051944
Report Number1018233-2022-05590
Device Sequence Number4821724
Product Code FBW
UDI-Device Identifier00801741075490
UDI-Public(01)00801741075490
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number021100
Device Catalogue Number021100
Device Lot NumberMCFY0024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2022
Initial Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown